# SDR COMA0570081

- Difficulty date: July 5, 2005
- Submitted: July 7, 2005
- Operation: Air carrier
- Aircraft: N317CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10055
- Aircraft time: 7,613 hours, 5,827 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Lightning Strike
- Location: Elevator
- Part time: 7,613 hours, 5,827 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE EXIT DAMAGE ON LT ELEVATOR TRAILING EDGE.  REPAIRED ELEVATOR UPPER SKIN TRAILING EDGE IAW BOMBARDIER EO 601R-55-6779.
